# SDR UIEA2021082401857

- Difficulty date: August 23, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"L PACK TEMP" EICAS MESSAGE IN CRUISE. COMPLIED WITH QRH AND USED STBY-N MODE( TROUBLESHOT FIM 21-51 FT 844. OPS CHK GOOD AT THIS TIME. )
